# SDR UALA2009120703762

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 61,532 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1015, S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED STA 1015, STR 6L.   MAJOR REPAIR ACCOMPLISHED: CUT-OUT DAMAGE IN FUSELAGE SKIN IAW SRM 53-00-01.  ACCOMPLISHED HFEC IAW NDT 6-51-00-19, NO CRACKS NOTED.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01.
